# SDR 2WAA20140502001

- Difficulty date: April 12, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 50,532 hours, 33,870 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

WHILE STARTING NR 1 ENGINE ON TAXI WAY, TOWER REPORTED FLAME FROM TAIL PIPE.    RETURN TO GATE. INSPECTED NR 1 ENGINE INLET AND EXHAUST, NO DISCREPANCIES NOTED AT THIS TIME, AMM 72-00-00.
